# SDR UPS00633815

- Difficulty date: September 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 802170
- Part serial: 9807034
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP PILOT REPORT, RT ENG PRV EICAS MSG DISPLAYED.  F/O''S IVSI INOP.  *S/D*  REMOVED AND REPLACED D PPRV ON NR 2 RT ENG PER MM 36-11-18 TO ITEM 25, SYS CKS OK.  P/N ON & OFF 802170, S/N ON 98071550 S/N OFF 9807034.  REPLACED IVSI, PERFORMED OPS CHK NORMAL.  P/N 457400PB1900, S/N OFF 10973 ON 11116.
